# SDR AALA201812079005

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 59,955 hours, 26,106 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Angle
- Condition: Cracked
- Location: Hinge Arm
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE FOR THE LT ELEVATOR HINGE ARM NR 3.  REPLACED THE SUPPORT ANGLE IAW SRM 51-42-11, AND 51-72-11.
